Alert archive / Indiana / River Flood Warnings in 2009
River Flood Warning 79, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 8, 2009, 10:46 AM EDT for Carroll County, Pulaski County, White County, Indiana. It took effect at Apr 8, 2009, 1:00 PM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2009, 10:46 AM EDT (14:46 UTC)
- In effect from
- Apr 8, 2009, 1:00 PM EDT
- Expired
- Apr 10, 2009, 10:07 AM EDT
- In force
- 45 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Carroll County, IN, Pulaski County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 105 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River at Winamac (WMCI3). The gauge peaked at 10.08 ft at Apr 9, 2009, 1:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03331753, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 081446 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 AM EDT WED APR 08 2009 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE COUNTIES .MINOR FLOODING IS EXPECTED ALONG THE TIPPECANOE RIVER ABOVE WINAMAC DUE TO RECENT HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. && INC015-131-181-091446- /O.NEW.KIWX.FL.W.0079.090408T1700Z-090413T1200Z/ /WMCI3.1.ER.090408T1700Z.090410T0000Z.090412T1200Z.UU/ 1046 AM EDT WED APR 08 2009 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE TIPPECANOE RIVER ABOVE WINAMAC * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM WEDNESDAY THE STAGE WAS 9.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY AFTERNOON AND CREST NEAR 10.4 FEET AROUND 2 AM FRIDAY APRIL 10 AND FALL BELOW FLOOD STAGE AROUND 8 AM SUNDAY APRIL 12. * AT 10.0 FEET...THE RIVER IS AT FLOOD STAGE. SOME RESIDENCES BEGIN TO BE AFFECTED BY FLOOD WATER AND THE WINAMAC TOWN PARK FLOODS. $$
2 follow-up statements
000 WGUS83 KIWX 091452 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1052 AM EDT THU APR 09 2009 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL... PULASKI AND STARKE COUNTIES TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE COUNTIES SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND AFFECTING ELKHART...ST. JOSEPH AND BERRIEN COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST. JOSEPH COUNTIES SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART... BRANCH AND ST. JOSEPH COUNTIES .RIVER FLOODING CONTINUES DUE TO RECENT HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. && INC091-141-149-101452- /O.CON.KIWX.FL.W.0001.000000T0000Z-000000T0000Z/ /DAVI3.3.ER.090208T1815Z.090311T2245Z.000000T0000Z.NR/ 1052 AM EDT THU APR 09 2009 THE FLOOD WARNING CONTINUES FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM THURSDAY THE STAGE WAS 12.2 FEET AND STEADY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL SLOWLY FALL TO NEAR 12.0 FEET BY 2 PM APRIL 10. * AT 13.0 FEET...EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. $$ INC049-085-099-131-149-101451- /O.EXT.KIWX.FL.W.0060.000000T0000Z-000000T0000Z/ /ORAI3.1.ER.000000T0000Z.090409T0315Z.000000T0000Z.NO/ 1052 AM EDT THU APR 09 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER NEAR ORA * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM THURSDAY THE STAGE WAS 12.5 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 12.5 FEET THROUGH THIS WEEKEND. * AT 12.5 FEET...FLOODING BEGINS TO AFFECT RESIDENCES NEAR THE RIVER. $$ INC015-131-181-101451- /O.EXT.KIWX.FL.W.0079.000000T0000Z-090415T0600Z/ /WMCI3.1.ER.090409T1155Z.090410T1800Z.090414T0600Z.UU/ 1052 AM EDT THU APR 09 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIPPECANOE RIVER ABOVE WINAMAC * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM THURSDAY THE STAGE WAS 10.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.3 FEET AROUND 2 PM FRIDAY APRIL 10 AND FALL BELOW FLOOD STAGE AROUND 2 AM TUESDAY APRIL 14. * AT 10.0 FEET...THE RIVER IS AT FLOOD STAGE. SOME RESIDENCES BEGIN TO BE AFFECTED BY FLOOD WATER AND THE WINAMAC TOWN PARK FLOODS. $$ INC003-033-OHC039-101451- /O.EXT.KIWX.FL.W.0067.000000T0000Z-090414T1200Z/ /NVLI3.1.ER.090406T1415Z.090408T1630Z.090413T1200Z.NO/ 1052 AM EDT THU APR 09 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM THURSDAY THE STAGE WAS 13.1 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.2 FEET AROUND 2 AM FRIDAY APRIL 10 AND FALL BELOW FLOOD STAGE AROUND 8 AM MONDAY APRIL 13. * AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ OHC039-051-171-101451- /O.EXT.KIWX.FL.W.0071.000000T0000Z-090413T1900Z/ /STRO1.1.ER.090406T1425Z.090409T0230Z.090412T1900Z.NO/ 1052 AM EDT THU APR 09 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM THURSDAY THE STAGE WAS 12.4 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 3 PM SUNDAY APRIL 12. * AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD. $$ INC039-MIC023-149-101451- /O.CON.KIWX.FL.W.0078.000000T0000Z-090415T1200Z/ /TRVM4.1.ER.090408T0637Z.090411T0600Z.090414T1200Z.NO/ 1052 AM EDT THU APR 09 2009 THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6 AM THURSDAY THE STAGE WAS 7.3 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 7.0 FOOT FLOOD STAGE AROUND 8 AM TUESDAY APRIL 14. * AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC FACILITIES IN THREE RIVERS. $$ INC039-141-MIC021-101451- /O.EXT.KIWX.FL.W.0074.000000T0000Z-090411T1200Z/ /SBNI3.1.ER.090406T2332Z.090407T1000Z.090410T1200Z.NO/ 1052 AM EDT THU APR 09 2009 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER MICHIGAN AT SOUTH BEND * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6 AM THURSDAY THE STAGE WAS 5.6 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.5 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 5.5 FOOT FLOOD STAGE AROUND 8 AM FRIDAY APRIL 10. * AT 5.5 FEET...THE RIVER REACHES FLOOD STAGE WITH THE LOWEST RESIDENTIAL AREAS BEGINNING TO FLOOD. $$
000 WGUS83 KIWX 101407 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1007 AM EDT FRI APR 10 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... TIPPECANOE RIVER ABOVE WINAMAC AFFECTING CARROLL...PULASKI AND WHITE COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC015-131-181-101437- /O.CAN.KIWX.FL.W.0079.000000T0000Z-090415T0600Z/ /WMCI3.1.ER.090409T1155Z.090409T1715Z.090409T2315Z.UU/ 1007 AM EDT FRI APR 10 2009 THE FLOOD WARNING IS CANCELLED FOR THE TIPPECANOE RIVER ABOVE WINAMAC * AT 9 AM FRIDAY THE STAGE WAS 9.8 FEET AND FALLING. * FLOOD STAGE IS 10.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE YESTERDAY EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 8, 10:30 AM EDT, 16 minutes earlier.
Area forecast discussion, Apr 8, 10:30 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1030 AM EDT WED APR 8 2009 .UPDATE... WILL UPDATE THIS MORNING MAINLY TO GO MORE OPTIMISTICALLY WITH CLOUDS AND PRECIP CHANCES TODAY. WEAK SHORTWAVE NOW OVER MINNESOTA WILL SLIDE SOUTHEAST TODAY WITH A WEAK SURFACE TROUGH AHEAD OF THIS FEATURE. TOWARDS EVENING...THIS WILL HELP FORCE A BLOSSOMING AREA OF MIDLEVEL MOISTURE...BUT LIKELY SOUTH OF OUR AREA. BUFKIT PROFILES FROM THE NAM/LOCAL WRF AND RUC INDICATE A PRETTY DRY BOUNDARY LAYER WITH SURFACE DEWPOINT DEPRESSIONS APPROACHING 30F BY AFTERNOON. FEEL THAT THIS SHOULD PRECLUDE ANY PRECIP REACHING THE GROUND AND HAVE THEREFORE REMOVED IT/S MENTION THIS AFTERNOON. TEMPS LOOK RIGHT ON TARGET GIVEN CURRENT TRENDS AND T925 AROUND 4C THIS AFTERNOON WHICH SHOULD ALLOW HIGHS TO REACH A LITTLE ABOVE 50 EXCEPT OVER NORTHEASTERN AREAS WHERE THERE REMAINS SOME SNOWCOVER AS SEEN IN MORNING VIS IMAGERY. UPDATED PRODUCTS/GRIDS ARE OUT. && .PREV DISCUSSION... /ISSUED 648 AM EDT WED APR 8 2009/ AVIATION... AN UPPER LEVEL LOW WILL CONTINUE TO GRADUALLY MOVE AWAY FROM THE AREA THIS PERIOD. WEST TO NORTHWEST FLOW WILL CONTINUE WITH COOL AND DRY AIR SPREADING ACROSS THE AREA. A WEAK UPPER LEVEL TROF SHOULD MOVE ACROSS THE AREA THIS AFTERNOON...BUT CONDITIONS SHOULD REMAIN VFR. PREV DISCUSSION... /ISSUED 333 AM EDT WED APR 8 2009/ SHORT TERM... TODAY THROUGH THURSDAY NIGHT...AN UPPER LOW OVER QUEBEC WILL DRIFT NORTH TODAY...AND WILL CONTINUE TO HELP KEEP A NW FLOW OF COOL AND DRY AIR OVER THE WESTERN GREAT LAKES REGION. A WEAK UPPER LEVEL TROF WILL MOVE SOUTHEAST OVER THE FORECAST AREA...BUT LITTLE IF ANY PRECIPITATION IS EXPECTED WITH THIS SYSTEM DUE TO WEAK DYNAMICS AND VERY LIMITED MOISTURE AVAILABLE FOR PRECIPITATION. HOWEVER... RETAINED A SLIGHT CHANCE FOR RAIN OVER SOUTHERN AREAS INCLUDING MARION...BUT ANY RAINFALL AMOUNTS WILL BE VERY LIGHT. THE NEXT CHALLENGE IS WITH ANOTHER SYSTEM EJECTING NORTHEAST ACROSS THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY REGION LATE IN THE WEEK. MODEL CONSENSUS INDICATES THE SFC LOW ASSOC WITH THIS SYSTEM WILL TRACK CLOSE TO THE OHIO RIVER...WITH THE DEFORMATION ZONE EXTENDING NORTH TO NEAR THE MICH LINE. THERE WILL PROBABLY BE A FAIRLY WELL DEFINED NORTHERN EDGE OF THE PCPN SHIELD...SO WENT WITH A FAIRLY LARGE GRADIENT OF RAIN CHANCES THURSDAY NIGHT. KEPT THE PCPN ALL RAIN GIVEN THE LATEST BUFKIT MODEL SOUNDINGS...BUT CAN NOT RULE OUT A RAIN/SNOW MIX CLOSE THE MICH BORDER. LONG TERM... APPEARS RATHER ACTIVE WX PATTERN WILL CONTINUE ACROSS OUR AREA THROUGH THE LONG TERM PD. CLOSED LOW WEST OF CA THIS MORNING EXPECTED TO BE MOVG EAST ACROSS MO AT START OF LONG TERM PD FRI MORNING. SLOWLY FILLING QUEBEC LOW AND LINGERING TROF OVER ERN U.S. SHOULD CAUSE MO UPR LOW TO SHEAR OUT AS IT MOVES EAST FRI, HWVR, APPEARS THERE WILL BE SUFFICIENT FORCING/MOISTURE IN OUR AREA TO SUPPORT PRECIP DESPITE THE SYSTEMS WKNG TREND. THERE IS STILL CONSIDERABLE UNCERTAINTY ON HOW FAR NORTH THE PRECIP WITH THIS SYSTEM WILL EXTEND. LAST COUPLE OF DAYS GFS HAS BEEN TRENDING NORTH WITH QPF FOR FRIDAY, BUT STILL SUGGESTS NRN EDGE WILL BE ACROSS NRN PORTION OF CWA, WHILE RECENT NAM/SREF RUNS INDICATE ENTIRE CWA WILL GET INTO THE DEFORMATION ZONE PRECIP SHIELD. THESE TRENDS REFLECTED WELL IN A 00Z MOS POP COMPROMISE...CONTG WITH LIKELY SOUTH AND BUMPING UP PORTIONS OF THE NORTH 10-20% FROM PREV FCST. MODEL SOUNDINGS SUGGEST HIGHS WILL BE BLO 00Z MOS. LOWERED GOING MAXES IN M40S SLIGHTLY... WHICH DEPENDING ON EXTENT OF PRECIP MAY STILL BE TOO WARM. 00Z MODEL FCST SOUNDINGS SUGGEST NRN PORTION OF CWA COULD GET A PD OF SLEET OR SNOW ON FRIDAY. GIVEN OTHER UNCERTAINTIES ALREADY IN THE PRECIP FCST FOR FRIDAY, FELT BETTER TO HOLD OFF ADDING ANOTHER TO THE MIX ATTM. RIDGING WILL BUILD INTO THE AREA OVER THE WEEKEND PROVIDING FAIR WX. SFC HIGH WILL MOVE SLOWLY EAST ACROSS ONTARIO DURING THIS TIMEFRAME CAUSING NE LOW LEVEL FLOW WHICH SHOULD KEEP TEMPS ACROSS THE AREA BLO NORMAL DESPITE PLENTY OF DAYTIME SUNSHINE. DRY AIRMASS AND LITTLE CLOUDINESS SHOULD RESULT IN GOOD NIGHTTIME RADIATIONAL COOLING OVER THE WEEKEND...ESPECIALLY SAT NGT WHEN RIDGE AXIS WILL BE NEAR...THUS, LOWERED TEMPS CLOSER TO RECENT MEX FCSTS OVER THIS PD. ANOTHER CLOSED LOW IS EXPECTED TO MOVE ACROSS THE ROCKIES THIS WEEKEND AND INTO THE MIDWEST EARLY NEXT WEEK. THIS SYSTEM LOOKS TO BE FAIRLY SLOW MOVING SO GOING CHANCES OF RAIN MON-TUE REASONABLE AND NO CHANGES MADE TO DAY6-7 PORTION OF THE FCST ATTM. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...SKIPPER LONG TERM...JT AVIATION...SKIPPER UPDATE...ARNOTT
Hazardous weather outlook, Apr 8, 3:59 AM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 AM EDT WED APR 8 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-090800- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 359 AM EDT WED APR 8 2009 /259 AM CDT WED APR 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FLOODING ON MANY RIVERS IN THE AREA WILL CONTINUE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN PORTIONS OF THE AREA ON FRIDAY. SEVERE STORMS ARE NOT EXPECTED. FLOODING ON SOME RIVERS IN THE AREA WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-090800- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 359 AM EDT WED APR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:57 PM EDT | River Flood Warning | IWX | Elkhart | 6 days |
Nearby
River Flood Warnings in Indiana, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.